Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Prescribed contraceptive pills after detecting follicle cyst in ovary. What should I do?

Mar 2016
User rating for this question
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hello Doctor, I was having spotting between periods not much but very little so i consulted gynecologist . she told me to go for scanning of abdomen and pelvis. and result showed small follicle cycst in right ovary. so she prescribed XXXXXXX contraceptive pills . should i continue with the tablet .she told it will go by itself by months if u continously take for 3months .i am getting married in march so please guide me what is should do.
Posted Fri, 20 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. S Patra 56 minutes later
Brief Answer: YES, YOU CAN TAKE XXXXXXX FOR 3 MONTHS. Detailed Answer: Hello, Thanks for writing to us. YES, you would continue the above medicine (YAMINI) for 3 months to alleviate small follicle cyst on the right ovary and regularize your monthly cycle. Combined oral contraceptive pills are the mainstay of treatment. It is taken for continuous 21 days on scheduled time with 7 days gap to get period. In addition, you have to follow some basic guideline to prevent recurrence: a) Low carbohydrate diet (avoid fatty or sugary beverage) with more green vegetables. Drink more water or take fruit juice. b) Regular moderate physical exercise by means of running/ jogging/ treadmill/ walking to reduce or control body weight. c) Avoid mental stress or depression by regular yoga or meditation for 15 to 30 min. Take adequate bed rest or sound sleep. Hope, above information is helpful to you. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Best wishes for your marriage. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor